# SDR EISA20000202

- Difficulty date: November 8, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 76,393 hours, 53,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Component: Exit Light, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L-1 DOOR INOP.  CLEANED ALL PINS ON EXIT LIGHT ASSEMBLY, OPS CHECK NORMAL PER M/M 33-50.
